12-17-2005, 04:52 AM #1
Please HELP Im Starting To Worry.....Advice Needed.!
What up fellas, Im seriously needing some advice on this.
Ive been on Test Enanthate cycle and everything has been fine, Im now in week 8 shooting 2 times a week. Ive taken the Test E shoots in both delts, both quads and both glutes everything has been great. Well this last Monday Dec 12, I planned on switching to Test Prop so I took 100mg/1mL in the Right Delt. Tuesday when I wake up It Is really sore and feels painfull to touch it. It has a hard lump/swollen kinda feeling, but not blunt just kinda rubbery and tight feeling & sore. Whats strange to me is The shot was about 2 inches lower then where the lump is. This lumps on the vary top, top of the delt, and the shot was injected alot lower.
I dont have a fever, I dont feel sick yet and its now Saturday morning. I used a 25g 1'' pin and I always go all the way in. I dont notice any Excessive heat to the touch other then bodyheat. Its really painfull to touch and I cannot sleep on that side and it just looks swollen.
What do you think is going on.? Anybody with some sound advice would be much appreciated. Im starting to worry about this.
12-17-2005, 05:27 AM #2
the wonder's of prop
don't worry bro it's perfectly normal for this to happen
12-17-2005, 07:32 AM #3
It could be a reaction to the BA in the prop. If so....its not uncommon. Just make sure you always practice sterile injecting techniques. Keep an eye on the site for any changes, swelling, discoloration and the like. It should subside after a few days.
12-17-2005, 07:34 AM #4
Like Stocky said, it's normal. Take two anti-inflammatories and put and heating pad on it and try and get some blood flow with very light stretching.
It gets better.
12-17-2005, 07:37 AM #5
The prop I'm using now is crippling.... do as the others suggested....... I'm stupid I just deal with the pain
12-17-2005, 07:41 AM #6Originally Posted by TheMudMan
12-17-2005, 07:45 AM #7Originally Posted by dirtyvegas
What BB percentile did you use?The reason I ask is if you didn't use enough(BB),the prop hormone will crash(crystallize) in your muscle.That is a very common occurrence.UG labs make that mistake all the time.Hence the reason you read posts stating exactly what you are.It's rarely the BA bro.Ppl who state that have no experience in chemistry, and are basically parroting misinformation.
On a side note : You live,just keep an eye on it.Sounds like a nasty inflamation.
12-17-2005, 07:45 AM #8Originally Posted by NYC BIG MIKE
12-17-2005, 02:47 PM #9Originally Posted by Pinnacle
It Feels just a little bit better then yesterday and the swelling seems to be just a tad lower not by much though. What kinda Anti flams are you guys refering to,? I have some Cellabrex & DayPro lying around. I also have some Amoxicillan (Anti-Biotics), would the Amoxicillan be ok to take.?
12-17-2005, 04:06 PM #10
Amoxycillan is an antibiotic for infection. Keep it handy just in case. Use good old aspirin, it's an anti-coagulant (blood thinner) which could help in this case.
12-18-2005, 07:32 AM #11Associate Member
- Join Date
- Apr 2004
I'm running prop for the first time right now and.....its hurts.....
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)